| Model Number |
RLM314K2 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the monitor was not operating properly.To resolve the issue, the technician rebooted the monitor.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that during patient procedures the monitor to their vividimage 4k surgical display was flickering.The procedures were completed successfully following a short delay.No report of injury.